# SDR IPXA2025080743270

- Difficulty date: July 15, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR CLS ADAPTER BROKEN AT FR 37 BTWN Y1959 AND Y2462.   INSTALLED NEW ADAPTER CLS AT FR 37 BTWN Y1959 AND Y2462 IAW A300-600 SRM 51-40-21.
